# SDR UALA2010060701984

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 53,842 hours, 19,876 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD ECAM, FLIGHT DIVERTED.  FREEFALL EXTENTION OF GEAR WAS UTILIZED. CREW REPORTED THAT THEY FOLLOWED ECAM PROCEDURE AND SHUTOFF GREEN PUMP AND PTU. FOUND FLUID LOSS TO GREEN SYS. SERVICED GREEN SYS & ACCOMPLISHED MANUAL EXTENSION RESET.
